# SDR FDEA201503231070

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1010 - 1020, LBL 45.5 SEAT TRACK CROWN FOUND CHAFED.  REMOVED IAW SRM 51-10-02 REV 114.  REWORKED AREA EVALUATED & FOUND EXCEEDS LIMIT IAW SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE 1 REV 114.  SEAT TRACK REPAIR CARRIED OUT IAW SRM 53-00- 52 FIG 201 REPAIR 4 REV 114.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
